MathSciNet Relay Station
MathSciNet bibliographic data
MR2020922 35R30 (35B45 35B60 35Q72 74E05 74E10 74G75)
Nakamura, Gen; Uhlmann, Gunther; Wang, Jenn-Nan Reconstruction of cracks in an inhomogeneous anisotropic elastic medium. J. Math. Pures Appl. (9) 82 (2003), no. 10, 1251–1276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement